# SDR C2XA02IA225

- Difficulty date: October 22, 2002
- Submitted: October 24, 2002
- Operation: Air carrier
- Aircraft: N15910
- Make and model: Emb EMB-145LR
- Aircraft serial: 145455
- Engine: Allsn AE3007A
- Engine time: 3,135 hours, 2,318 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: AE3007A1P
- Part serial: CAE311839
- Condition: Failed
- Location: Nr 1
- Part time: 3,135 hours, 2,318 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: O

## Discrepancy

FLIGHT 3789, CREW NOTED THAT NR 1 ENGINE HAD UNCOMMANDED SHUTDOWN AT FL 280.  ENGINE NR 1 AIR RESTART FAILED.  THE CREW DECLAIRED EMERGENCY AND LANDED AT IAH WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE NR 1 ENGINE, PERFORMED A OPERATIONAL CHECK, NO DEFECTS NOTED AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
